| Model Number |
HY10U10R4 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of these custom tubing packs, the customer reported that the blood inlet connection site has been broken off of three fusion oxygenators.See the attached images.The custom tubing packs were replaced with new packs cases.There was no patient involvement so no adverse patient effects occurred.Additional information: the customer stated that they believe that the packaging design is the issue.There was no noticeable damage to shipping containers or to the packaging.Other devices in the same box/shipping container were not damaged.
Additional Manufacturer Narrative
Product analysis: visual inspection showed that the qb-inlet port was broken off.The reason for return was confirmed.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction g2.3 date mfr rec: the date provided for this field in 9612164-2022-00921 should have been the (b)(6) 2022 instead of the (b)(6) 2022.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Conclusion: the complaint is confirmed for a broken inlet port on the fusion oxygenator.Root cause investigation is still in progress.There were no patient/clinical safety issues reported.Trends for issues with this device are monitored.Correction b5: the event description has been updated to capture the fact that this issue occurred with one device rather than the three that were previously mentioned in the initial report.The broken inlet port was completely broken off prior to use.This would make the device unusable for the procedure, and so there is no risk of patient death or serious injury.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.